# SDR SIMA2383

- Difficulty date: August 25, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 83990137
- Part serial: 2104
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FWA - FLT 3432 - ON TAKEOFF ROLL, CREW NOTED THRUST REVERSER DISAGREE MESSAGE ON EICAS.  TAKEOFF WAS ABORTED AND AIRCRAFT RETURND TO GATE.  MAINTENANCE FOUND THE NR 2 OUTBOARD STOW SWITCH INOPERATIVE.  SWITCH REMOVED AND REPLACED IAW EMB MM.  OPERATIONAL CHECK WAS SATISFACTORY, AICRAFT RETURNED TO SERVICE.  NOTE:  PREVIOUSLY SUBMITTED CLOSED, BUT WAS ON  MEL STILL CORRECTIVE ACTION WAS THE STOW MICROSWITCHES WERE ADJUSTED BY ADDING SHIMS TO STRIKER PLATE ASSYS IAW EMB MM.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
